# SDR CALA2022101202778

- Difficulty date: October 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 67,044 hours, 23,231 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: NA
- Condition: Failed
- Location: Rt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT TANK FUEL DECREASD 1000LBS FOR UNKNOWN REASON.  REMOVED AND REPLACED NR 1 FQIS TANK UNITS F15L, F1L, F2L, F3L, AND NR 2 FQIS TANK UNITS  F15R, F1R, F2R, F3R, F4R, F5R, F6R, F7R, F8R, F9R, F10R, F12R IAW AMM 28-41-21-000/400-801. . FQIS TEST PASS REF AMM 28-41-00-730-801. A/C FQIS BACK NORMAL. OK TO RETURN TO SERVICE.
